# SDR CALA2024090302339

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725252000800
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RMLG ANCHOR FITTING FOUND FRETTING CORROSION ON T/E SPAR AROUND FASTENER HOLE.  PERFORMED REPAIR AND REMOVED CORROSION ON THE RMLG ANCHOR FITTING T/E SPAR AROUND FASTENER HOLES IAW EC/RA 5720-03464 DATED 08/ 28/2024 CAT A.
